# SDR SWAA2020081099019

- Difficulty date: July 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT FCB BS500+6 LBL9 WL157.    CORROSION ON RAIL AT FWD CARGO BAY BS500+6; LBL9; WL157 FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG 103 DETAIL D DUE TO PROXIMITY TO HOLES. ACCOMPLISHED REPAIR TO RAIL AT BS500+6; LBL9; WL157 PER SRM 53-00-53-2R-2; FIG 203/REPAIR 2 ALTERNATIVE 5.
